# SDR ASAA2016080817646

- Difficulty date: August 8, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 36,081 hours, 11,121 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78273000, NR 1 ENGINE HAS FAULT MESSAGE 73-20341, FMV POSITION SIGNAL IS OUT OF RANGE.  SHORT TERM FAULT. ACFT GROUNDED.  ACCOMPLISHED INITIAL EVALUATION, REF FIM 73-25-00-810-803-F00, STEP E 1-3.  NO DEFECTS NOTED.  SUSPECT INTERMITTENT FAULT REF STEP E 3 B.
